MathSciNet Relay Station
MathSciNet bibliographic data
MR995941 (90b:53067) 53C40 (53C42)
Maeda, Sadahiro; Ohnita, Yoshihiro Helical geodesic immersions into complex space forms. Geom. Dedicata 30 (1989), no. 1, 93–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement